Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Principal congruences of $ p$-algebras and double $ p$-algebras

Authors: T. Hecht and T. Katriňák
Journal: Proc. Amer. Math. Soc. 58 (1976), 25-31
MSC: Primary 06A25
MathSciNet review: 0409293
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Principal congruence of pseudocomplemented lattices (= $ p$-algebras) and of double pseudocomplemented lattices (= double $ p$-algebras), i.e. pseudocomplemented and dual pseudocomplemented ones, are characterized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A25

Retrieve articles in all journals with MSC: 06A25

Additional Information

Keywords: $ p$-algebra, dual $ p$-algebra, double $ p$-algebra, distributive $ p$-algebra, distributive double $ p$-algebra, Boolean algebra, pseudocomplement, dual pseudocomplement, closed element, principal congruence, principal lattice congruence
Article copyright: © Copyright 1976 American Mathematical Society